# SDR CALA2025100609640

- Difficulty date: October 1, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545237
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMI ING REPAIR FOR NRTN 1333882 DISCOVERED CRACK COMMON TO MATING 14 6N5425-37 INTER COSTAL WEB.  REMOVE WEB, REMOVE STIFFENERS COMMON TO WEB, FABRICATE WEB LOCATE DRILL TREAT PRIME REINSTALL ESDR REPORTING REMOVED 02 STIFFENERS AND 02 CLIPS FROM INTRCOSTAL P/N 146N5425- 3 IAW B757-200 SRM 51-40-02-0G-0 STA1420, STR26L, RECEIVED NEW P ART P/N UA-146N5425-37 IAW TRAVELER T/25/183, LOCATED DRILLED NE W WEB IAW SRM 57-40-05-0G APPLIED TREATMENT, PRIMER AND TOPCOAT, INSTALLED 02 EA STIFFENERS AND 02 CLIPS ON WEB IAW B757-200 SRM 5 1-40-02-0G,
